Asasantin Tendon Rupture Side Effect Reports
The following Asasantin Tendon Rupture side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Tendon Rupture, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
This Tendon Rupture side effect was reported by a health professional from UNITED KINGDOM. A 63-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantin (asasantin) (dosage: NA), which was started on NS. Concurrently used drugs:
This Tendon Rupture Asasantin (asasantin) side effect was reported by a health professional from UNITED KINGDOM on Apr 16, 2011. A male , 63 years of age, was treated with Asasantin (asasantin). The patient presented the following health conditions:
Asasantin Tendon Rupture Causes and Reviews
Heel problems are common and can be painful. Often, they result from too much stress on your heel bone and the tissues that surround it. That stress can come from
- Bruises that you get walking, running or jumping
- Wearing shoes that don't fit or aren't made well
- Being overweight
These can lead to tendinitis, bursitis, and fasciitis, which are all types of inflammation of the tissues that surround your heel. Over time the stress can cause bone spurs and deformities. Certain diseases, such as rheumatoid arthritis and gout, can also lead to heel problems. Treatments for heel problems might include rest, medicines, exercises, taping, and special shoes. Surgery is rarely needed.
Asasantin Tendon Rupture Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|